Stackelberg strategy for bimatrix games

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/4888
Title
Stackelberg strategy for bimatrix games
Title Alternative
複行列ゲームに対するStackelberg戦略
File
Author
著者 Shishido Harunori
著者(ヨミ) シシド ハルノリ
著者(別表記) 宍戸 栄徳
Publication Title
香川大学経済論叢
Volume
49
Issue
5-6
Start Page
114
End Page
125
Publisher
香川大学経済研究所
Published Date
197702
ISSN
3893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.